# SDR AUS20011170

- Difficulty date: November 1, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Airtrc AT802
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 705541
- Condition: Bent
- Location: Aileron Control
- Part time: 1,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON CONTROL ROD BENT. SUSPECT CAUSED BY WIND GUST.
